# SDR UPS99230920

- Difficulty date: October 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT OUTBOARD AILERON OUTBOARD HINGE SUPPORT CRACKED.  REPLACED AILERON HINGE CASTING IAW DWG NR 65-19277.
